MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL 58

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL 58
Model Number 01.26.58MB
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 07/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23-jul-2020: lot 092437: (b)(4) items manufactured and released on 18-nov-2009.Expiration date: 31-oct-2014.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a migrated cup that arose from poor fixation 10 years and 3 months after the primary surgery.The surgeon revised the cup and head and the surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL 58
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10366569
Report Number3005180920-2020-00502
Device Sequence Number14039677
Product Code MEH
UDI-Device Identifier07630030808203
UDI-Public07630030808203
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/31/2014
Device Model Number01.26.58MB
Device Catalogue Number01.26.58MB
Device Lot Number092437
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;